# SDR FDEA201806071417

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 95,014 hours, 37,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 15274
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT R1 DOOR EXTERIOR SLIDE LIGHT INOP. REPLACED EMERGENCY LIGHT POWER SUPPLY M00730 PER MM CH 33-51-07-2. A/C READY FOR CONT SERVICE.
